# SDR DALA2019043002765

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 99,308 hours, 14,295 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB FRONT SPAR SKIN AT FSS 65.75 TO FSS 92.25 AREA FOUND DELAMINATION. REPAIRED PER SRM 55-30-01-2R-1 & SRM 51-70-10. (LP 1051761)
